Stopped Proscar Two weeks ago


#1

I was on Proscar 1.25mg daily for two months after a hair transplant. After a few weeks I noticed my sex drive practically disappear. I continued hoping the side effects would go away. After contacting the Dr who prescribed the pills, he said that i should stop taking the pills until my sex drive returned and then start taking them again as it is often possible for your body to react different the second time and not produce the same effects. So i stopped and after three days i believe, I was having a feeling of heaviness in my testicles. The tip of my penis(opening of the urethra) doesnt hurt but has a weird sensation. Also my urine stream has weakened and burns slightly on times. My sex drive has partially returned but orgasms arent as satisfying. I am completely exhausted all the time and my brain is foggy. I got tested for STDs and was clean but a part of me still believes i have one. Is all this normal? Im stressing out big time!


#2

Hey there,

Sorry to hear about the trouble that you’re having. It would be helpful for us and for you if you could fill out our member template. Hit “new topic” and choose member story for the category. A template will appear for you to fill in.